Free Access
Volume 9, March 2003
Page(s) 563 - 578
Published online 15 September 2003
  1. H. Barucq and B. Hanouzet, Étude asymptotique du système de Maxwell avec la condition aux limites absorbante de Silver-Müller II. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 1019-1024. [Google Scholar]
  2. C. Castro and E. Zuazua, Localization of waves in 1-d highly heterogeneous media. Arch. Rational Mech. Anal. 164 (2002) 39-72. [CrossRef] [Google Scholar]
  3. M.G. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces. Israel J. Math. 11 (1972) 57-94. [CrossRef] [MathSciNet] [Google Scholar]
  4. R. Dautray and J.L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology. Springer-Verlag, Vol. 3 (1990), Vol. 5 (1992). [Google Scholar]
  5. M. Eller, J.E. Lagnese and S. Nicaise, Decay rates for solutions of a Maxwell system with nonlinear boundary damping. Comp. Appl. Math. 21 (2002) 135-165. [Google Scholar]
  6. L.C. Evans, Nonlinear evolution equations in an arbitrary Banach space. Israel J. Math. 26 (1977) 1-42. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Grisvard, Elliptic problems in nonsmooth Domains. Pitman, Boston, Monogr. Stud. Math. 21 (1985). [Google Scholar]
  8. T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan 19 (1967) 508-520. [CrossRef] [MathSciNet] [Google Scholar]
  9. T. Kato, Linear and quasilinear equations of evolution of hyperbolic type, CIME, II Ciclo. Cortona (1976) 125-191. [Google Scholar]
  10. T. Kato, Abstract differential equations and nonlinear mixed problems. Accademia Nazionale dei Lincei, Scuola Normale Superiore, Lezione Fermiane, Pisa (1985). [Google Scholar]
  11. V. Komornik, Exact Controllability and Stabilization. The Multiplier Method. Masson-John Wiley, Collection RMA Paris 36 (1994). [Google Scholar]
  12. V. Komornik, Boundary stabilization, observation and control of Maxwell's equations. Panamer. Math. J. 4 (1994) 47-61. [MathSciNet] [Google Scholar]
  13. J.E. Lagnese, Exact controllability of Maxwell's equations in a general region. SIAM J. Control Optim. 27 (1989) 374-388. [CrossRef] [MathSciNet] [Google Scholar]
  14. C.-Y. Lin, Time-dependent nonlinear evolution equations. Differential Integral Equations 15 (2002) 257-270. [MathSciNet] [Google Scholar]
  15. S. Nicaise, M. Eller and J.E. Lagnese, Stabilization of heterogeneous Maxwell's equations by nonlinear boundary feedbacks. EJDE 2002 (2002) 1-26. [Google Scholar]
  16. S. Nicaise, Exact boundary controllability of Maxwell's equations in heteregeneous media and an application to an inverse source problem. SIAM J. Control Optim. 38 (2000) 1145-1170. [CrossRef] [MathSciNet] [Google Scholar]
  17. L. Paquet, Problèmes mixtes pour le système de Maxwell. Ann. Fac. Sci. Toulouse Math. 4 (1982) 103-141. [MathSciNet] [Google Scholar]
  18. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag,, Appl. Math. Sci. 44 (1983). [Google Scholar]
  19. K.D. Phung, Contrôle et stabilisation d'ondes électromagnétiques. ESAIM: COCV 5 (2000) 87-137. [CrossRef] [EDP Sciences] [Google Scholar]
  20. C. Pignotti, Observability and controllability of Maxwell's equations. Rend. Mat. Appl. 19 (1999) 523-546. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.